Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Non-degenerate quadric surfaces of Weingarten type

Tom 107 / 2013

Dae Won Yoon, Yılmaz Tunçer, Murat Kemal Karacan Annales Polonici Mathematici 107 (2013), 59-69 MSC: Primary 53A05; Secondary 53B25. DOI: 10.4064/ap107-1-4

Streszczenie

We study quadric surfaces in Euclidean 3-space with non-degenerate second fundamental form, and classify them in terms of the Gaussian curvature, the mean curvature, the second Gaussian curvature and the second mean curvature.

Autorzy

  • Dae Won YoonDepartment of Mathematics Education
    and RINS
    Gyeongsang National University
    Jinju 660-701, South Korea
    e-mail
  • Yılmaz TunçerDepartment of Mathematics
    Faculty of Sciences and Arts
    Usak University
    1 Eylul Campus
    64200, Usak, Turkey
    e-mail
  • Murat Kemal KaracanDepartment of Mathematics
    Faculty of Sciences and Arts
    Usak University
    1 Eylul Campus
    64200, Usak, Turkey
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek